| Model Number |
CONIC OBTR,FOR 4MM SCOPE SHTH |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.Device was received: ar-3375-4011, batch 1456758, unpackaged.Observation revealed discoloration consistent with rust and pitting along the shaft of the device.The cause of this event is most likely wear due to age.
Event or Problem Description
It was reported that there is pitting corrosion with this device.There was no harm for patient, operator or third-party reported.No further information was received.